# SDR YENA20120411476

- Difficulty date: April 11, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 14,757 hours, 8,641 cycles
- System (JASC): 2310 · HF Communications System
- Part: Amplifier
- Part number: 064010720101
- Part serial: 1556
- Condition: Failed
- Location: Hf System
- Part time: 16,500 hours, 9,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1731,  AIR TURNBACK DUE TO HF TUNING FAILED, UNABLE TO TRANSMIT USING LOW, MED, HIGH TRANSMIT POWER.  PERFORMED TROUBLESHOOTING, REMOVED AND REPLACED HF TRANSCEIVER AND HF ANTENNA COUPLER IAW AMM 23-11-03 AND AMM 23-11-01.  OPS CHECKED NO HELP.  IHF AMPLIFIER WAS REMOVED AND REPLACED IAW AMM 23-11-04-04.  OPS CHECK OK.
